Show simple item record

dc.contributor.authorPecher, Hartmut ( )
dc.date.accessioned2021-07-21T15:39:13Z
dc.date.available2021-07-21T15:39:13Z
dc.date.issued2006-12-05
dc.identifier.citationPecher, H. (2006). Low regularity well-posedness for the one-dimensional Dirac-Klein-Gordon system. Electronic Journal of Differential Equations, 2006(150), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14023
dc.description.abstractLocal well-posedness for Dirac-Klein-Gordon equations is proven in one space dimension, where the Dirac part belongs to H-1/4+ɛ and the Klein-Gordon part to H1/4-ɛ for 0 < ɛ < 1/4, and global well-posedness, if the Dirac part belongs to the charge class L2 and the Klein-Glordon part to Hk with 0 < k < 1/2. The proof uses a null structure in both nonlinearities detected by d'Ancona, Foschi and Selberg and bilinear estimates in spaces of Bourgain-Klainerman-Machedon type.
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectDirac-Klein-Gordon systemen_US
dc.subjectWell-posednessen_US
dc.subjectFourier restriction norm methoden_US
dc.titleLow regularity well-posedness for the one-dimensional Dirac-Klein-Gordon systemen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record